# SDR JJBA20210401006

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 43,451 hours, 26,858 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat 7a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK UNDER ARMREST 7A MIDWAY UP. REMOVED AND REPLACED SEAT 7A.
